# SDR C8G2008F00011

- Difficulty date: July 8, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Csd
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLIMB OUT THE NR 1 GENERATOR EXPERIENCED A SPEED FAULT WITH THE NR 3 GENERATOR PREVIOUSLY DEFERRED. THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION WAS PERFORMED.  NR NR 1 CSD A SPEED SWITCH CONNECTOR WAS RESEAT, RECRACKED GENERATOR CONTROL PANEL AND RESEAT CURRENT BREAKER. OPERATED ENGINE AND PERFORMED OPS CHECKS,  CHECKED GOOD.  O OTHER DEFECTS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (K)
